MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954600
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported that they inadvertently implanted an expired ventralight st mesh into the patient.The expiration date is located on multiple layers of the packaging.This event is confirmed as a use related error with no malfunction of the device.As reported the surgeon has no clinical concerns for the patient at this time.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2018.Not returned, remains implanted.
 
Event or Problem Description
As reported, the patient was implanted with a ventralight st mesh which was 2 months beyond the labeled expiration date.The surgeon noted that the packaging was intact and product appeared to function as intended.The surgeon chose to leave the mesh implanted in the patient and has no clinical concerns at this time.
 
Additional Manufacturer Narrative
The user facility reported that they inadvertently implanted an expired ventralight st mesh into the patient.The expiration date is located on multiple layers of the packaging.This event is confirmed as a use related error with no malfunction of the device.As reported the surgeon has no clinical concerns for the patient at this time.To date, this is the only reported complaint for this manufacturing lot of 63 units released for distribution in march 2018.Addendum: h11: this is an addendum to the initial emdr submitted on 13-jul-2020.This supplemental emdr was submitted to correct the previously reported manufacturing lot quantity in the h10 field.Correction to lot quantity: to date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march 2018.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10267904
Report Number1213643-2020-06580
Device Sequence Number16895200
Product Code FTL
UDI-Device Identifier00801741031632
UDI-Public(01)00801741031632
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Catalogue Number5954600
Device Lot NumberHUCN1772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1